CSN Login
Members Online: 6

You are here

Effects of chemo

ShadyGuy's picture
ShadyGuy
Posts: 400
Joined: Jan 2017

I have FNHL and  finished my Fludarabine/Cytoxan/Rituxan regimen in June. I have an issue. After eating I get a kind of crash (for lack of a better word) resembling what I have heard described as a low blood sugar episode. I feel weak and tired and exhausted. I lay down and it goes away in about an hour. Doesn’t seem to matter what I eat. I also get a mild fever at night. My onc says I will have lingering effects of chemo for up to 18-24 months. Anyone else have this experience? 

ShadyGuy's picture
ShadyGuy
Posts: 400
Joined: Jan 2017

my diet is very healthy. Any ideas?

PBL
Posts: 184
Joined: Jul 2016

I have had the same - first during R-CHOP, and ever since. It's been over two years now, and I can still get overwhelmingly sleepy at times - which is a problem, as I have resumed full-time work eighteen months ago. I have assumed it had more to do with persistent fatigue than anything else. Digestion can take a lot of energy. My suggestion is to keep meals light if you want to be able to stay active after lunch.

Enjoy your trip to Alaska.

PBL

ShadyGuy's picture
ShadyGuy
Posts: 400
Joined: Jan 2017

i guess I just have to learn to live with it! Have a great holiday weekend.

Sal0101's picture
Sal0101
Posts: 125
Joined: Sep 2015

I’m coming up on 2 years since my SCT. R-chop, R-ICE, and BEAM.  I am more tired than in the past and To this day I still eat only small meals/snacks.  I just don’t seem to digest food the same as I did in the past. I’m experimenting with giving up gluten right now and for some reason it seems to be better.  I’ll eat it again, but I just don’t feel like dealing with it right now.  

Sharon

Subscribe to Comments for "Effects of chemo"